# SDR 06FDEA0902

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- Engine: Ge CF66K
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY  EXISTING DOUBLER FUSELAGE SKIN STA 383 AND 410 Z-30 FOUND EXT DOUBLER REPAIR.  REMOVED OLD SKIN INSTALLED NEW SKIN P/N ABA7049-3 IAW DWG ABA7049/ABA7035 AND SRM 53-40-00 FIG 15 VOL 1.  ON EXISTING HOLES AT SKIN ABA7048-3 7EA HOLES INSTALLED RIVETS.   IAW SRM 51-35-01 VOL 2 AND SRM 53-20-00 FIG 13 VOL 1 INSTALLED SEALANT IAW SRM 51-41-02, FIG 1 VOL 2.
